Summary

The goal of this conference is to bring together cross-industry leaders to focus and develop innovation practices and discuss strategies relating to creating and utilising seamless Change Management platforms.

Unleashing Innovation in Change Management 2017
Special Features

With the constant need to increase efficiency, transform digital technologies, and expand into global marketplaces, a summit directly focused on Change Management is necessary in all industries. Not only are global economies becoming more competitive but employee values are evolving and gaining importance, making the need for a strong modern corporate culture necessary to stay relevant. Therefore, current day change management teams are challenged to reimagine the model for change to balance these internal and external pressures and keep up with the times.

It’s all about the EXPERIENCE!

Cross sector learning – find out how solutions adopted by other sectors can add value to your business. What can you learn from other industries and vertical sectors?

Save time and money – concentrated industry knowledge in two intensive days.

Case studies – listen to case studies outlining the pros and cons of new and existing Change Management projects.

Networking and interactive – Learn from your peers and build new relationships in our break out and networking sessions.

Discussion groups – industry-specific roundtable discussions for you to focus on the key issues that affect your business.

Who Will You Meet

20+

Cross-Industry
Leading Speakers

100+

Senior Level
Attendees

85:15

Ratio
Corporate : Solution
Companies Providers

How Will You Benefit

100+

Like Minded
Strategy leaders
for Networking

Ideas

Hear About
Groundbreaking
Approaches to
Innovation

Case Studies

Case Studies,
Get the Pros & Cons
of New And Existing Projects

Why Change Management and Why Now?

This will be the first edition of our Innovation in Change Management conference. With increasing levels of globalisation, organisations have become more interconnected and world markets more competitive than ever before. In this constantly evolving and progressing global economy, companies must be able to adapt or they will fall behind, this makes a summit directly focused on Change Management necessary for all industries. However, today more than ever, there is a fear from employees as to how these changes will impact the sustainability of their career. Therefore, currently change management teams are challenged to reimagine the model for change to balance these conflicting issues and keep their businesses relevant, competitive and profitable.

Points of Discussion

  • Don’t be a stick in the mud: How to create a company culture that is open to progress rather than resistant.
  • Bottom up change platform: Using the knowledge of frontline employees to create better models for your business.
  • Creating enduring corporate structures that are conducive to progress.
  • Changing as one: bridging the gap in generational viewpoints to find a commonly accepted goal.
  • How does rapidly changing technology affect your business?
  • How your organisation can achieve a high level of adoption by stakeholders.
  • Ensuring new policies maintain intrinsic corporate values as well as local office culture.
  • Key Indicators in Change Management.

Opportunities for Networking

 

Meet over 80 like-minded cross-industry leaders and take advantage of the networking opportunities, both formal and informal. The conference is expected to become a platform for fruitful discussion and networking between key change management executives from around the world working towards a culture of innovation. The interactive programme format is structured to maximise learning and networking through fun and informative sessions.

Sessions

DAY ONE
Thursday 12th October

8:00 WELCOME COFFEE AND REGISTRATION

8:30 INTRODUCTION AND ICEBREAKER
Two minutes will be provided to upload one of the main challenges you are currently facing onto our event app.

08:45 OPENING REMARKS FROM THE CHAIRPERSON Chairperson: Roy Klaassen, Managing Partner, Kirkman Company, Netherlands

9:00 CASE STUDY (40 minutes incl. Q&A)
OVERCOMING STRATEGIC INERTIA

  • Short-term vs long-term focus
  • Organising for strategic innovations
  • Making a future proof airline

Rogier van Beugen, Director Innovation and Venturing,KLM, Netherlands

9:40 CASE STUDY (40 minutes incl. Q&A)
MANAGEMENT SCHOOL PROGRAM REFORM: PREPARING THE FUTURE IN AN ULTRA-CONSERVATIVE ACADEMIC ENVIRONMENT

  • Challenges facing the university program for the upcoming years.
  • Objectives of the reform program.
  • Step-by-step approach.
  • The implementation: you ain’t seen nothing yet.
  • The bigger underlying question: a program reform as a Trojan horse.

Gerrit Sarens, Vice Dean, Louvain School of Management, Belgium

10:20 NETWORKING COFFEE BREAK (30 minutes)

10:50 CASE STUDY (40 minutes incl. Q&A)
MAKING THE CASE FOR CHANGE • How to convince senior stakeholders of the value and impact of Change Management • Change Management for sceptics: how to measure the benefits of change projects and demonstrate actual, tangible outcomes • Exploring the breadth of Change Management: more than just training and comms! • Deep-dive case study: putting techniques into practice to drive behavioural change Ben Hutchinson, Head of Business Change, Thales

11:30 SPONSOR SESSION (40 minutes incl. Q&A)
OVERCOMING STRATEGIC INERTIA

  • To convince, first listen…
  • How machine learning can help?
  • You only manage what you measure

Alexandre Colin, CEO,Cogiway, France

12:10 NETWORKING LUNCH (1 hour)

13:10 CASE STUDY (40 minutes incl. Q&A)
What why how change

  • What is change. A look at the fundamentals of change, including an example of how the energy drink market has been completely changed by a specific consumer need.
  • Why do we change. Exploring why change takes place and how change can take place in organisations by exploring by exploring different human needs
  • 3 ways a market leader can drive change today: role reversal, individuals and attitude

Matt Maia, Head of Business Performance, Monster

13:50 CASE STUDY (40 minutes incl. Q&A)
There has never been a better time to be in the business of change management

  • Christina will share some highlights and discoveries based on 19 years in Change Management
  • Introducing you to some of the people she has met along the way offers an insightful and often humorous look into the interpersonal skills required to lead and embed change within global organisations
  • Concluding with her thoughts on how Cloud technology is raising the game for change managers

Christina Cowling, Director Change Management, Veon

14:30 SPONSOR SESSION (40 minutes incl. Q&A)
Innovation in change management: off the leash – not of the shelf • Moving away from standard Change Management methods • Moving through management and complexity • Communication within adaptive changes • Stimulating emergence Charlotte P. Trinler, CEO and Founder, Chrysalis Désirée Harmuth, Associate Director, Chrysalis

15:10 CASE STUDY (40 minutes incl. Q&A)
Inspiring changes • The virtue of being bold (and patient) • The art of getting rapport: how to make an Inspiring Workshop inspiring • The role of transformational learning.
Bing Wan, Head of Sales Transformation and Change Management, Siemens Healthineers

15:50 NETWORKING COFFEE BREAK (30 minutes)

16:20 SPONSOR SESSION (40 minutes incl. Q&A) Change management 4.0 • Stretching the change ambition: from adoption and anchoring to activation and acceleration • Why we are moving from change management to augmented progression • What makes the difference in current change approaches (learning based on real life cases) • The real added value of digital in change. Marcia De Troyer, Vice President, Worldwide Head of Human Dynamics Practice & Bruno Machiels, Vice President and Member of Group Comex, Worldwide Head of Practices, Efeso Consulting

17:00 CLOSING REMARKS FROM THE CHAIRPERSON

17:05 NETWORKING DRINKS RECEPTION

DAY TWO
Friday 13th October

8:15 WELCOME COFFEE AND SPEED NETWORKING

8:45 OPENING REMARKS FROM THE CHAIRPERSON

09:00 CASE STUDY (40 minutes incl. Q&A)

The psychology, physiology and phenomenology of agile change

  • Tackling the wicked challenges of accelerated change
  • Change management in an agile environment
  • Driving sustained behavioural change

Sasha Jovanovic, General Manager - Business Change Authority, Maersk Line

09:40 CASE STUDY (40 minutes incl. Q&A)
Generational differences and change management Today we have the opportunity to manage four different generations in our organisations. What do they expect as Leadership, Compensation, Benefits, Digital Vision and Communication? How can we make them work together in synergy?

Saskia van Uffelen, CEO Belux, Ericsson

10:20 NETWORKING COFFEE BREAK (30 minutes)

10:50 CASE STUDY (40 minutes incl. Q&A)
How technology drives accelerated change management needs

  • The pace of change is accelerating 
  • A Philips example of a delivered transformation within procurement
  • The change management impact of keeping the pace
  • Why will business leadership drive the technology change?
  • People are at the heart of the transformation

Kris Mortier, Senior Director - Business Process Owner - Source Contracting and Performance Management, Philips

11:30 SPONSOR SESSION (40 minutes incl. Q&A)
AHEAD OF THE CURVE: THREE TIPS TO HELP YOU WRITE THROUGH CHANGE

  • The psychology of change
  • The right and wrong way to write about it
  • Three big tips for making your words (psychologically) harder to resist

To be announced Hannah Moffatt, Creative Director, The Writer, United Kingdom

12:10 CASE STUDY (40 minutes incl. Q&A)
Starting early and accelerating a success factors implementation: experience from an hr cloud transformation programme about to go live • How is the Cloud transforming HR at Vestas as the next step in the HR journey. • How to move in an agile way in a waterfall environment – a change perspective. • Introducing new training and support solutions – WalkMe.

Thomas Lybaek, Change Management Lead, Vestas

12:50 NETWORKING LUNCH (1 hour)

13:50 CASE STUDY (40 minutes incl. Q&A)
Innovation through leadership • Fearless change, a different model to find efficiency • Stop Innovating for innovation’s sake, commitment to strategy to achieve effective results • Recruiting commitment within your organisation • Inspiring through investment Captian Stefan Choquette, Innovation Officer, United States Air Force

14:30 SPONSOR SESSION (40 minutes incl. Q&A)
Change is dead… long live change! Reimaging change • Organisational change management is still an immature profession: experiencing some stage of puberty: how to go about it? • Every ‘change’ is different and should be different. How to embrace that for the better? • Some Deloitte experiences in reimaging change • So what’s next for our profession Yves van Durme, Human Capital Country Leader, Deloitte Consulting

15:10 NETWORKING COFFEE BREAK (30 minutes)

15:40 CASE STUDY (40 minutes incl. Q&A)
Change mangement at heineken: growing a tribe

  • Organisation has grown to a global scale in recent years, requiring changes in set-up and collaboration
  • Change management group was non-existent 7 years ago and tomorrow adaptability will be a key to sustained growth
  • The ingredients to accelerate organisational change capability

Karin Bax, Change Manager, HEINEKEN

16:20 CASE STUDY (40 minutes incl. Q&A)
Changing the way we change – change management for a revolutionary world

  • The need for change in the world of business
  • The concept of Change Management; 'managing the people side of change'
  • The increasing urgency and pace of change in today's world
  • Changing the way we change for a revolutionary world

Nimalan Nadesalingam, Associate Director and Senior Global Change Management Consultant, Author of Transformative Change, DHL

17.00 CLOSING REMARKS FROM THE CHAIRPERSON
Including a wrap up from Global Executive Events.

TOP